# SDR CALA2014090892077

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 75,532 hours, 10,699 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR HEADER EMER POWER SUPPLY INOPERATIVE.  R3 DOOR HEADER EMER POWER SUPPLY M33404 REPLACED & TESTED NORMAL IAW AMM 33-51-06.
